MAUDE Adverse Event Report: CELLESTIS INC CELLESTIS; QUANTIFERON TB GOLD

CELLESTIS INC CELLESTIS; QUANTIFERON TB GOLD
Catalog Number T0592-0201
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of a capa investigation, historical complaints were found that were identified as requiring a medwatch report.The company has decided to submit this mdr for information purposes to ensure full compliance with 21cfr part 803.Cellestis filed notification of their voluntary recall through the regional fda district recall office on 16oct2012.Closure of the recall by the fda was received 25apr2013.
 
Event or Problem Description
Cellestis customer complaint (b)(4) received stating that a patient tested positive and upon re-test one month later was negative.The customer is concerned that their general false positive rate is at (b)(6) in accordance with their results.

Brand Name
CELLESTIS
Common Device Name
QUANTIFERON TB GOLD
Manufacturer (Section D)
CELLESTIS INC
28358 constellation road
unit 698
valencia CA 91355
MDR Report Key5408486
Report Number1122376-2016-00004
Device Sequence Number245909
Product Code NCD
UDI-Device Identifier04053228002109
UDI-Public04053228002109
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Recall
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/28/2013
Device Catalogue NumberT0592-0201
Device Lot NumberA111103N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003964343-01/28/13-001R
Patient Sequence Number1